# SDR FDEA201307221617

- Difficulty date: July 22, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 70,984 hours, 11,520 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Structure
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP, OTBD FWD (WING SIDE) HINGE BARREL MOUNT LOWER BORE CORRODED.  BORE NR 7 REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-44-09, REV 76.  REPAIRED IAW EA 1- 5750-T0301349, PART 1, STEP 2.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
